# SDR AALA980829

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, RIGHT HAND EMERGENCY EXIT PATH LIGHTS FROM SEAT ROW 31H AFT INOPERATIVE.  REPAIRED WIRE AT AFT RIGHT EMERGENCY EXIT DOOR SIGN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
